MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY 014; PTA CATHETER

CREAGH MEDICAL ADVANCE SERENITY 014; PTA CATHETER
Model Number SER14-120-20-60
Medical Device Problem Codes Difficult to Remove (1528); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report states the balloon got stuck on the wire guide after deflation.The balloon and wire had to be pulled out.Due to this, the procedure was delayed while the physician obtained a new wire.No patient harm was reported.The device is being returned to manufacturer for evaluation.
 
Event or Problem Description
Report account indicates the balloon got stuck on the wire and was difficult to remove.This could have caused the balloon to fragment.In this case the physician did require additional intervention, causing procedural delay.No patient harm reported during this event.
 
Event or Problem Description
Follow up report for mfr report #: to include updated information such as investigation type and conclusion.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The results of the investigation have been deemed inconclusive.

Brand Name
ADVANCE SERENITY 014
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway, ireland
EI 
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway, ireland
EI  
Manufacturer Contact
holly ramirez
7905 golden triangle drive
eden prairie, MN 55344
MDR Report Key15259042
Report Number3005994106-2022-00004
Device Sequence Number6720559
Product Code LIT
UDI-Device Identifier05391525784397
UDI-Public05391525784397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model NumberSER14-120-20-60
Device Lot Number22000664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown